# SDR CALA2025121212046

- Difficulty date: December 10, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N12754
- Make and model: Boeing 737724
- Aircraft serial: 30464
- Aircraft time: 70,293 hours, 27,330 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2L SLIDE PRESSURE IN RED.  INSPECTED ESCAPE SLIDE PACK INFLATION CYLINDER PRESSURE REF AMM 25-66-01-200-801. PRESSURE WITHIN LIMITS. OK FOR SERVICE.   INSPECTED ESCAPE SLIDE PACK INFLATION CYLINDER PRESSURE IAW AMM 25-66-01-200-801. PRESSURE WITHIN LIMITS. OK FOR SERVICE.
